# SDR SIMA20121030002

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 31,377 hours, 29,395 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX636266
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3461 THE CREW REPORTED THAT EN ROUTE FROM MEM, EICAS DISPLAYED "ENGINE 2 HYDRAULIC PUMP FAIL" FOLLOWED BY "HYDRAULIC SYS 2 FAIL' AND 'RUDDER SYS 2 FAIL'.  PERFORMED ALL APPROPIATE CHECKLIST AND DECLARED AN EMERGENCY.  THE CREW CALLED FOR CFR TO BE ON STANDBY.  THE AIRCRAFT LANDED NORMALLY WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 ENGINE HYDRAULIC PUMP IAW AMM 29-10-03.  THE OPERATIONAL AND LEAK CHECK IAW RRMM 72-00-00 CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
